MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Catalog Number 170-01-30018
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be filed with additional relevant information.
 
Event or Problem Description
On (b)(6) 2017, during a percutaneous coronary intervention (pci) procedure to implant a 4.0x30mm cobra pzf stent in left circumflex (lcx), pre-dilatation with a 2.5x15mm apex balloon was performed.Then, during advancement of the cobra pzf stent delivery system to the lcx lesion, it was unable to cross, reportedly due to vessel tortuosity and the stent dislodged in the patient.The whole dislodged stent was successfully retrieved using a gooseneck microsnare microcatheter.A 4.0x28mm drug-eluting stent (des) was then successfully implanted.There were no adverse patient sequelae.
 
Additional Manufacturer Narrative
Visual analysis was performed on the returned stent; the delivery system was reportedly discarded.The stent was confirmed to be dislodged and had incurred extensive damage; one end was narrowed while the other end was stretched and mangled with bent struts.The stent damage is likely due to the inability to cross and/or snaring / retrieval of the dislodged stent.Additional dimensional measurements and functional testing for both the inability to cross and dislodgement were unable to be performed due to the condition of the returned device.Receipt of the complete device may have further aided in the investigation.A review of the lot history record (lhr) confirmed that there were no non-conformances that occurred related to this, indicating that the devices from this lot conform to their predetermined specifications.The investigation determined that while a definitive conclusive cause is not able to be assigned to the reported complaint, the reported advancement difficulty and stent dislodgement appear to be related to circumstances of the procedure and or vessel morphology.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
(b)(4).Revised per below: as there was no report of any device malfunction, the device was not requested for return.A review of the device lot history record indicates that the device from this lot met its predetermined specifications and requirements.A review of the patient hospitalization report ((b)(6) 2018) by celonova medical affairs confirmed that the cobra stent implanted in mid lad was patent.Additionally, there was no device malfunction, and the investigator determined that the mi is not related to the index procedure or the implanted cobra study device.The sponsor agrees with this assessment.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Additional Manufacturer Narrative
H2 correction: b3 event date corrected.
 
Event or Problem Description
Na.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad, ca CA 92008 8894
MDR Report Key7245812
Report Number3009306400-2018-00007
Device Sequence Number164984
Product Code MAF
UDI-Device Identifier00879397000944
UDI-Public(01)00879397000944(17)200731(10)170713400
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/31/2020
Device Catalogue Number170-01-30018
Device Lot Number1703014001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/08/2018
Supplement Date Received by Manufacturer02/26/2018
03/21/2018
07/17/2020
Initial Report FDA Received Date02/06/2018
Supplement Report FDA Received Date03/13/2018
03/21/2018
07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR